# SDR SWIA200514703

- Difficulty date: March 9, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 5,323 hours, 4,846 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S SIDE WINDOW CRACKED TOP TO BOTTOM.  REMOVED AND REPLACED F/O'S SIDE WINDOW IAW CRJ 200 MM ATA CHPT 56-12-01.  P/N OFF 601R33033-12, S/N OFF 05T4TH9290.
